# SDR AALA2009052400002

- Difficulty date: May 24, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N950AN
- Make and model: Boeing 737823
- Aircraft serial: 30087
- Aircraft time: 26,147 hours, 10,932 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Condition: Malfunctioned
- Location: Windshield Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

MIA - LEFT NUMBER 1 WINDOW ARCING.  EMERGENCY DECLARED RETURNED MIA WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED WINDOW AND CONTROLLER CON3030.
